# SDR UIEA2019072404837

- Difficulty date: July 22, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N859GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 62441
- Aircraft time: 17,103 hours, 2,826 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Condition: Chafed
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#3 PYLON TORQUE BOX ACC PANEL 472GL, FOUND CHAFE MARK AS MARKED. ( DAMAGE REMOVED AND NDT INSPECTION CARRIED OUT WITH NO CRACK FOUND RESULT. REPAIR INSTRUCTION PER RI 54-50-13651 REV A. )
